# SDR P5CA9701126

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DELAMINATED PANEL LEFT WING TRAILING EDGE FORWARD OF INBOARD AILERON ON TOP OF WING.  REPAIRED PER 51-40-15 AND 51-24-11.
